| Model Number |
21-7040-24 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that during pre-test of a smiths medical cadd extension set, an audible alarm was noted, and infusion stopped.Subsequently, the cassette was changed.No patient was involved in this event.No adverse effects were reported.
Additional Manufacturer Narrative
Other text: additional information h6, h10.This remediation mdr was generated under protocol (b)(4).As a result of warning letter cms#(b)(4).No problems or issues were identified during the device history record review.One sample was received without their original packaging, in used condition, decontaminated and inside in a plastic bag.Visual inspection was performed at 12 to 16 inches under normal conditions of illumination.Visual inspection showed no discrepancies or damage was observed in the returned sample.During the functional testing, the reported issue was unable to be duplicated.The complaint was not confirmed.The root cause was unable to be determined.No action was taken., corrected data: d1.